# SDR R61A201802250271

- Difficulty date: February 25, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE FORWARD CARGO DOOR CUTOUT LOWER FWD CORNER SEAL REST. MAINTENANCE REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER FWD CORNER SEAL REST IAW SRM 51-40-08 AND 51-40-03.
